MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, patient underwent left inguinal hernia surgery with implant of perfix light plug, post implant of the mesh patient experienced with pain, swelling in the left inguinal area.It was further reported that, patient underwent ultrasound for reported issue which revealed the sub incisional hematoma and was placed on a negative pressure drainage ball after removing the stitches.It was reported that patient was recovering well.
 
Additional Manufacturer Narrative
As reported, the patient was diagnosed with a hematoma post implant of the perfix light plug.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative complication.Hematoma is a clinically understood potential complication of surgery/use of the device.The instructions-for-use supplied with the device lists hematoma as a possible complication.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.".

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21110539
Report Number1213643-2024-00607
Device Sequence Number12944864
Product Code FTL
UDI-Device Identifier00801741030970
UDI-Public(01)00801741030970(17)261228(10)HUGN0985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117080
Device Lot NumberHUGN0985
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale